# SDR SIMA20131006002

- Difficulty date: October 6, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,077 hours, 31,363 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND LEFT ELEVATOR LOWER SKIN OIL CANNING.   REPAIRED IAW EO EM-55MR-440. AIRCRAFT RETURNED TO SERVICE.
